# SDR R61A2024100100441

- Difficulty date: September 25, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 42,292 hours, 32,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING LOWER SKIN INBD OF RIB 17 AND AFT OF SPAR 1. REPAIRED IAW ETD2024-170-025874. MAJOR REPAIR. AIRCRAFT WAS   RETURNED TO SERVICE ON 29 SEPT 24
